# SDR ASOA2016072015101

- Difficulty date: June 22, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1031-1034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LBL9 FLOOR SUPPORT CORRODED BETWEEN BS 1031-1034.   REPAIRED THE FLOOR SUPPORT IAW EO 900-53-0025.
